# SDR ASAA2019100796920

- Difficulty date: September 26, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 63,620 hours, 30,831 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75012
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE DOWN TRACK CRACKED AT ATTATCH POINT STA. 767 RBL 13.80. GROUNDED - YES. REPAIRED AFT CARGO TIE DOWN TRACK AT STA 767 RBL 13.80 I.A.W. A.S.A. EA# 700-53EA-22119. THIS IS A CATEGORY A. REPAIR.
